Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 192519, 12 pages
http://dx.doi.org/10.1155/2014/192519
Research Article

Approximate Solution of Fractional Nonlinear Partial Differential Equations by the Legendre Multiwavelet Galerkin Method

1Faculty of Science, Suez Canal University Ismailia, Ismailia, Egypt
2The High Institute of Administration and Computer, Port Said University, Port Said, Egypt

Received 25 May 2013; Revised 3 January 2014; Accepted 4 January 2014; Published 3 March 2014

Academic Editor: Magdy A. Ezzat

Copyright © 2014 M. A. Mohamed and M. Sh. Torky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Mohamed and M. Sh. Torky, “Approximate Solution of Fractional Nonlinear Partial Differential Equations by the Legendre Multiwavelet Galerkin Method,” Journal of Applied Mathematics, vol. 2014, Article ID 192519, 12 pages, 2014. doi:10.1155/2014/192519